# SDR YENA20111227402

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 22,035 hours, 7,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 710 SJU-JFK, CREW DECLARED EMERGENCY DUE TO IN CRUISE ALTITUDE, HYD YEL RSVR LO LVL AND QUANTITY INDICATES 0.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE P/N D2901005100700 ON NR 2 ENGINE PYLON.
